Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 498781, 21 pages
http://dx.doi.org/10.1155/2013/498781
Research Article

Existence Results for a Coupled System of Nonlinear Singular Fractional Differential Equations with Impulse Effects

1Department of Mathematics, Guangdong University of Business Studies, Guangzhou 510320, China
2Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Santiago de Compostela, 15782 Santiago de Compostela, Spain
3Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 2 October 2012; Accepted 15 February 2013

Academic Editor: Jocelyn Sabatier

Copyright © 2013 Yuji Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuji Liu, Juan J. Nieto, and Óscar Otero-Zarraquiños, “Existence Results for a Coupled System of Nonlinear Singular Fractional Differential Equations with Impulse Effects,” Mathematical Problems in Engineering, vol. 2013, Article ID 498781, 21 pages, 2013. doi:10.1155/2013/498781